# SDR UPS05844143

- Difficulty date: March 20, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CAPTAINS LEFT SIDE FWD WINDOW SHATTERED DURING CRUISE.  DECLARED EMERGENCY DESCENDED TO 10,000 FEET AND DIVERTED TO DFW.   R & R CAPTAINS SIDE WINDSHIELD IAW 56-10-02-2.
